Translator Disclaimer
2019 On a theorem of Hildebrand
Carsten Dietzel
Mosc. J. Comb. Number Theory 8(2): 189-191 (2019). DOI: 10.2140/moscow.2019.8.189

Abstract

We give a short proof that for each multiplicative subgroup H of finite index in +, the set of integers a with a,a+1H is an IP-set. This generalizes a theorem of Hildebrand concerning completely multiplicative functions taking values in the k-th roots of unity.

Citation

Download Citation

Carsten Dietzel. "On a theorem of Hildebrand." Mosc. J. Comb. Number Theory 8 (2) 189 - 191, 2019. https://doi.org/10.2140/moscow.2019.8.189

Information

Received: 29 January 2019; Revised: 7 February 2019; Accepted: 22 February 2019; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07063275
MathSciNet: MR3959886
Digital Object Identifier: 10.2140/moscow.2019.8.189

Subjects:
Primary: 11B75

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • 2019
MSP
Back to Top